Archiv der Mathematik

, Volume 96, Issue 1, pp 39–48

Projective resolutions of globally defined Mackey functors in characteristic zero

Article

DOI: 10.1007/s00013-010-0204-3

Cite this article as:
Coşkun, O. & Pamuk, S. Arch. Math. (2011) 96: 39. doi:10.1007/s00013-010-0204-3
  • 44 Downloads

Abstract

The aim of this paper is to present a general method to construct projective resolutions of globally defined Mackey functors over a field of characteristic zero and apply it to obtain explicit resolutions for inflation functors. Our method is a special case of Bouc’s method in (Proc. Symp. Pure Math. 63 (1998), 31–84) and uses global Mackey functors to construct the projective resolutions.

Keywords

Projective resolutionGlobally defined Mackey functorsInflation functorsCartan matrixBisetBiset functors

Copyright information

© Springer Basel AG 2010

Authors and Affiliations

  1. 1.Boğaziçi Üniversitesi Matematik BölümüBebek, İstanbulTurkey
  2. 2.Orta Doğu Teknik Üniversitesi Matematik BölümüAnkaraTurkey